Skip Ribbon Commands
Skip to main content
Sort by AttachmentsUse SHIFT+ENTER to open the menu (new window).
AuthorsFilterJournalFilterPublisherFilter
  
Hdeib, H.Z.& Alzoubi, K.
Acta Mathematics University Comenianase
LXXXXJI, 1(2013) pp:113-117
2013
  
Hdeib, H.Z. & Sarsak, M.S.
Int. Math. Forum 5 (2010)
 no 12, 579-586
2010
Attachment
  
Written Jointly with M. S. Sarsak
International Mathematical Forum,
Vol. 41
2008
Attachment
  
Written Jointly with M. S. Sarsak
International Mathematical Forum
Vol. 41
2008
  
Hudeib, H.Z.& Sarsak,M.S.
Indian Acad. Math. 28 (2006).
 no, 2, 439-442.
2006
  
Written Jointly with K. Al-Zoubi
Q and A in General Topology
Vol. 21
2003
  
Written jointly with K. Al-Zoubi
Q and A in General Topology
Vol 21
2003
  
Written jointly with M. Sarsak
Q and A in General Topology
Vol 19
2001
  
Written jointly with M. Sarsk
Q and A
Vol. 18
2000
  
Q and A in General Topology
Vol. 15
1997
  
Q & A in General Topology
Vol. 9, No.2
1991
  
The mathematical heritage of C.F. Gauss, World Scientific publication Company, Singapore
1991
  
Q & A in General Topology
Vol. 8, No.2
1990
  
Written jointly with C. M. Pareek
, Q & A in General Topology
Vol. 8
1990
Attachment
  
Written jointly with C. M. Pareek
Topology Proceedings
Vol.           14
1989
  
, Q & A in General Topology
Vol. 7, No. 1
1989
  
, Q & A in General Topology
Vol. 7, No. 1
1989
  
Dirasat J. of University of Jordan
Vol. XVI, No.2
1989
  
written jointly with C. M. Pareek
Q & A in General Topology
Vol. 6, No. 1
1988
  
Q & A in General Topology
Vol. 6, No. 1
1988
  
Q & A General Topology
Vol. 6, No. 1
1988
  
Q & A in General Topology
Vol. 5,
1987
  
Q & A in General Topology
Vol. 4
1986
  
written jointly with Y. Unl├╝
Mathematica Japonica
Vol. 31, No. 1
1986
  
written jointly with A. Fora
Revista colombiana de Mathematicas
Vol. XVII
1983
  
Dirasat J. of University of Jordan
, Vol. 10, No. 2
1983
  
J. Coll. Sci., King Saud University
Vol. 14, No. 1
1983
  
J. Coll. Sci., King Saud University
Vol. 14, No. 1
1983
  
Revista Colombiana de Mathematicas
Vol. XVI
1982
  
The Journal of the University of Kuwait (Science)
Vol. 9, No. 2
1982
  
Arab J. of Mathematics
Vol. 3, No. 2
1982
  
written jointly with A. Fora
Dirasat, J. of University of Jordan
Vol. IX, No. 2
1982
  
Dirasat, J. of University of Jordan
Vol. IX, No. 1
1982
  
Revista Colombiana de Mathematicas
Vol. XV
1981
  
Zanco, J. of Sulaimaniyah University
Vol. 7, No. 3
1981
  
, Dirasat, J. of University of Jordan
, Vol. VIII,
1981
  
Iraqi J. Sci
Vol. 22, No. 2
1981
  
Iraqi J. Sci
Vol. 22, No. 1
1981
  
written jointly with C. M. Pareek
Canad. Math. Bull
Vol. 22 (1),
1979
Attachment
  
International J. of mathematics and mathematical sciences
Vol. 20, No. 1
1977
  
written jointly with C. M. Pareek
Mathematica Japonica
Vol. 22, No. 4
1977